RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1969, Volume 20, Pages 137–172 (Mi mmo221)  

This article is cited in 8 scientific papers (total in 8 papers)

Weak solutions of the Dirichlet and Neumann problems

V. G. Maz'ya


Full text: PDF file (4902 kB)

Bibliographic databases:

Document Type: Article
MSC: 35.20
Received: 10.11.1967

Citation: V. G. Maz'ya, “Weak solutions of the Dirichlet and Neumann problems”, Tr. Mosk. Mat. Obs., 20, MSU, M., 1969, 137–172

Citation in format AMSBIB
\Bibitem{Maz69}
\by V.~G.~Maz'ya
\paper Weak solutions of the Dirichlet and Neumann problems
\serial Tr. Mosk. Mat. Obs.
\yr 1969
\vol 20
\pages 137--172
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo221}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259329}
\zmath{https://zbmath.org/?q=an:0179.43302}


Linking options:
  • http://mi.mathnet.ru/eng/mmo221
  • http://mi.mathnet.ru/eng/mmo/v20/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Maz'ya, T. O. Shaposhnikova, “Theory of multipliers in spaces of differentiable functions”, Russian Math. Surveys, 38:3 (1983), 23–95  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Kondrat'ev, O. A. Oleinik, “Boundary-value problems for partial differential equations in non-smooth domains”, Russian Math. Surveys, 38:2 (1983), 1–66  mathnet  crossref  mathscinet  zmath  isi
    3. A. I. Ibragimov, “Some qualitative properties of solutions of the mixed problem for equations of elliptic type”, Math. USSR-Sb., 50:1 (1985), 163–176  mathnet  crossref  mathscinet  zmath
    4. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Set Functions and Their Applications in the Theory of Lebesgue and Sobolev Spaces. I”, Siberian Adv. Math., 14:4 (2004), 78–125  mathnet  mathscinet  zmath  elib
    5. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Set Functions and Their Applications in the Theory of Lebesgue and Sobolev Spaces. II”, Siberian Adv. Math., 15:1 (2005), 91–125  mathnet  mathscinet  zmath  elib
    6. V. S. Klimov, “Generalized multiplicative inequalities for ideal spaces”, Siberian Math. J., 45:1 (2004), 112–124  mathnet  crossref  mathscinet  zmath  isi  elib
    7. R. A. Amanov, F. I. Mamedov, “Regularity of the Solutions of Degenerate Elliptic Equations in Divergent Form”, Math. Notes, 83:1 (2008), 3–13  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. V. Gol'dshtein, A. Ukhlov, “Brennan's conjecture for composition operators on Sobolev spaces”, Eurasian Math. J., 3:4 (2012), 35–43  mathnet  mathscinet  zmath
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:230
    Full text:106

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018